Hail, Saline
- When
- June 3, 2:11 AM CST
- Where
- Saline County, Wilber
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.483, -96.950
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 3, 2:00 AM CST, 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 300 AM CDT FRI JUN 3 2005 .DISCUSSION... THUNDERSTORM COVERAGE/STRENGTH AND RESIDUAL CLOUDS/BOUNDARIES INTO SUNDAY MAIN FORECAST CONCERN. 07Z STLT/88D RADAR OBSERVATIONS SHOWED STRONG MCS SPREADINGS TWD/INTO WRN CWA. TOPS WERE NOT YET WARMING AND FBY/NLG PROFILERS SHOWED LOW LVL JET MAY BE A LTL FTHR N/STGR THAN 00Z GFS/NAM. SO EVEN THOUGH BETTER INSTABILITY AXIS/LOW LVL JET MAY TEND TO FOCUS STRONGER STORMS S OF CWA EARLY THIS MORNING...SECOND JET/INSTABILITY AXIS/MOISTURE CONVERGENT AREA SHOULD HELP KEEP NRN END OF MCS GOING A WHILE THIS MORNING. MOST OF THE ACTIVITY SHOULD BEGIN WEAKENING AS IT REACHES MO RIVER AS INFLUX OF DRIER AIR ON SERLY LOW LVL WINDS AND LESS INSTABILITY PREVAILED THERE. SOME OF THIS ACTIVITY SHOULD STILL BE AROUND AFT 12Z SO WL GO CATEGORICAL MORNING POPS MOST AREAS. WILL CONTINUE MODEST POPS THIS AFTN BUT ATMOSPHERE WILL BE WORKED OVER FAIRLY GOOD INTO MID AFTN ANYWAY. AND WITH UNCERTAINTIES IN ANY POSSIBLE OUTFLOW BOUNDARIES AND JUST HOW QUICKLY NEW CONVECTION WILL DVLP LATER THIS AFTN/OVERNIGHT WILL PRECLUDE ANY FLASH FLOOD WATCH WITH THIS PACKAGE. LOWERED HIGHS A LTL CNTRL/NRN SECTIONS WHERE RESIDUAL CLOUDS/PCPN COULD LINGER BUT CONFIDENCE NOT HIGH ENOUGH TO DROP TOO MUCH JUST YET. FOR TONIGHT...ANOTHER SHORTWV WILL LIFT NEWD TWD SERN NEBR/SWRN IA...CURRENT WATER VAPOR IMAGERY SHOWED IT LIFTING ACRS SERN NM/W TX AREA. MODEL DIFFERENCES IN JUST HOW QUICKLY LOW LVL JET RECOVERS THIS FAR N TNGT...WITH GFS FASTER AND FTHR N THAN NAM. NONETHELESS...TSTMS APPEAR LIKELY AGAIN ACRS MOST OF THE CWA AND FOR NOW WL GO WITH GENERAL COMPROMISE...KEYING HIGHEST POPS AFT 06Z AND ALSO HIGHEST SRN ZONES. GFS MAY BE SUFFERING TOO MUCH CONVECTIVE FEEDBACK TOO FAR N. SINCE BOTH MODELS TENDED TO WKN/DISPT ANY ACTIVITY SAT...APPEARS TEMPS MAY RECOVER A LTL MORE THAN TDA AND MADE LTL CHANGES. ROUND 3 COULD BE IN STORE SAT NGT AS 3RD SHORTWV...WHICH WATER VAPOR AT 07Z SHOWD DROPPING TWD SRN NV...EJECTS ACROSS PLAINS. LOW LVL INFLOW/MOISTURE AXIS...ATTM ANYWAY...SHOWED HIGHER POPS WITH THIS NEXT SYSTEM OVR SERN ZONES. THIS SYSTEM LIFTS NE BY MIDDAY SUNDAY AND WITH W WINDS IN ITS WAKE...TEMPS SHOULD BE EVEN WARMER THAN SAT. SHORTWV RIDGING ALOFT AND WRLY WINDS MAKE PCPN CHCS MINIMAL SUN AFTN AND BEGIN CUTTING THEM OUT. LEFT SLGT CHC SERN 1/2 FOR THE TIME BEING...AND LEFT SLGT CHC S/W SUN NGT AS SOME POTENTIAL FOR LOW LVL JET/850 MB THETA E ADVCTN TO RETURN W OF US. APPEARS HIGHER PCPN CHCS DUE TO LOW LVL JET/RTN OF THETA E ADVCTN WL BE MON NGT AND POSSIBLE ACTIVE WEATHER BY MID WEEK AS NEXT UPR TROF APPROACHES AND LOW LVL MOISTURE COMES BACK. PREV FCST HAD THESE TRENDS IN PLACE AND MADE LTL CHANGES. PCPN CHCS MAY NEED TO BE EXTENDED INTO THU IF SYSTEM SLOWS UP...BUT LEFT DRY FOR NOW. .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 531 PM CDT THU JUN 2 2005 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-031115- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 531 PM CDT THU JUN 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE WEST TONIGHT...AND MOVE OUT FRIDAY MORNING. LOW PRESSURE OVER WESTERN KANSAS WILL BRING A FLOW OF MOIST AND UNSTABLE AIR INTO THE AREA TONIGHT...AND COULD RESULT IN A FEW SEVERE STORMS OVERNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. HEAVY RAIN AND LOCALIZED FLOODING IS ALSO POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA THROUGH THE FORECAST PERIOD...AS AN UNSETTLED WEATHER PATTERN PREVAILS OVER THE PLAINS STATES. WARM AND HUMID AIR WILL PERSIST OVER THE SOUTHERN PLAINS...WITH FREQUENT PUSHES INTO THE CENTRAL AND NORTHERN PLAINS. IN ADDITION...A SERIES OF UPPER AIR DISTURBANCES WILL MOVE ACROSS THE REGION FROM THE WESTERN STATES. THE GREATEST RISK OF SEVERE WEATHER WILL BE DURING THE LATE AFTERNOON AND EVENING HOURS OF EACH DAY. IN ADDITION TO SEVERE THUNDERSTORMS...THERE WILL BE A CHANCE OF FLOODING FROM HEAVY THUNDERSTORM RAINS...ESPECIALLY IF HEAVY RAINS REPEAT OVER A PARTICULAR AREA ON MORE THAN ONE OCCASION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. POLLACK
The Omaha radar (KOAX), 105 km away, was scanning. The volume nearest the first event began at 08:10 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456706.